# SDR 99ZZZX3888

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N120TX
- Make and model: Urocop EC120B
- Aircraft serial: 1029
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Part number: C55151101051
- Condition: Loose
- Location: Lt Horiz Stab
- Part time: 40 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAILY INSPECTION REVEALED LEFT SUPPORT BUSHING WAS BROKEN AWAY FOR ITS FIXED COMPOSITE POSITION WITHIN THE HORIZONTAL STABILIZER.  NO OTHER DAMAGE WAS FOUND AT EITHER OF THE STABILIZER MOUNT BRACKETS TO THE TAILBOOM, LT AND RT SIDES.  NEW SERVICEABLE STABILIZER INSTALLED.  FENESTRON WAS BALANCE CHECKED AT 100 PERCENT FPOG - OUT OF TOLERANCE.  TIPS - BALANCED TO .1 IPS.  POSSIBLE CAUSE FOR THE COMPOSITE FAILURE IS SUSPECT TO POOR COMPOSITE ADHESION AND WORKMANSHIP.  RECOMMENDATION FOR ENHANCEMENT: INSTALL LIKE RIVETED PLATE TO LOWER BUSHING STABILIZER INTERFACE AS THE TOP (LT AND RT SIDES).
